# SDR DALA1311500603

- Difficulty date: May 1, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 87,617 hours, 44,490 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12142
- Condition: Corroded
- Location: Bs 310 S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 310.5, CORROSION STR 23 TO 24 LT FRAME TOP LEG.  REMOVED DAMAGE 1" X 4.5" UPPER LEG.  INSTALL DOUBLER REPAIR IAW ERA 514386-14, REV ORG (TO 514386-14).
